# SDR V0XD2018101901

- Difficulty date: October 8, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N160GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10239
- Aircraft time: 34,543 hours, 23,666 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER FUSELAGE HAS A DENT BETWEEN STR 2L AND STR 3L AT FS 1126.00. CORRECTIVE ACTION: REPAIRED AFT UPPER FUSELAGE BETWEEN STR 2L AND STR 3L AT FS 1126.00 IAW REO 670-53-61-1486 DATED 2018-10-11 AND SRM 53-61-01.
